Characterization of removable sets in strongly pseudoconvex boundaries

Guido Lupacciolu Dipartimento di Matematica “G. Castelnuovo”, Università degli Studi di Roma “La Sapienza”

TBD mathscidoc:1701.332824

Arkiv for Matematik, 32, (2), 455-473, 1993.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 143 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{guido1993characterization,
  title={Characterization of removable sets in strongly pseudoconvex boundaries},
  author={Guido Lupacciolu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544482817633},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={2},
  pages={455-473},
  year={1993},
}
Guido Lupacciolu. Characterization of removable sets in strongly pseudoconvex boundaries. 1993. Vol. 32. In Arkiv for Matematik. pp.455-473. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544482817633.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved